Please offer any insight that you may be able to.
Here's the backstory. TT 11/14, RAI 1/15. Started on Levoxyl 150, then Tiro, Naturethroid for a long stint and then after feeling skinny yet too hyper, decided to return to Levoxyl 125 and 5 Cytomel 1/16.
I've been wanting to see if I can convert T3 alone so I dropped the Cytomel mid-February and raised my Tiro to 137 early March. End of March they raised it to 150 and I've been inquiring with friends when they noticed a drop in my energy. Ironically, Early March is when they said they really saw it. I recall being on Tirosint this time last year and feeling a bit devoid of emotion, too. My question, has anyone else experienced this on Tirosint? I just feel like t's placed a block on me. I only switched because I was feeling too hypo on the 125 Levoxyl but I think it was just too low, and also because I'm guessing that I am not a good converter.
It'll be 6 weeks next week on this dose and I'm going to yet another specialist for labs. My current doc wants to raise the T4 dose but after trying, I found more muscle aches. I'm just tired of being tired and feeling so lethargic.
So, thinking that maybe adding in the Cytomel is inevitable as the only time I feel better is when I take it and going back on Levoxyl.